# SDR CALA2023102303144

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N37553
- Make and model: Boeing 737-9
- Aircraft serial: 67180
- Aircraft time: 2,392 hours, 792 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hub Cap
- Part number: 277A61111
- Part serial: NA
- Condition: Missing
- Location: #4 Tire
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 PDA WRITE UP FOR NUMBER 4 TIRE HUB CAP ASSEMBLY MISSING DUPLICATE WRITE UP FOR 6085502. RIGHT OUTBOARD MAIN GEAR TIRE IS MISSING WHEEL COVER. PIC HUB CAP ASSEMBLY ON ORDER, P/N 277A6111-1, IN STOCK ORD. IPC 32-42-50 INSTALLED INOP STICKER ON MCDU. NOTIFIED CREW OF PERFORMANCE ADJUSTMENTS PER CDL 32AE CDL 32AE HUBCAP ASSEMBLY MISSING, UNABLE TO DEFER OUT OF CDL DUE ANTI-SKID REPLACED NUMBER FOUR WHEEL COVER PER AMM 32-45-11.
